# SDR 2008UALA00225

- Difficulty date: January 12, 2008
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N428UA
- Make and model: Airbus A320-232
- Aircraft serial: 523
- Aircraft time: 44,428 hours, 15,839 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: BR964421
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEATS 11C, 20C & 21C ARE MISSING THE EMERGENCY LIGHT LENS COVER.  UNKNOWN PASSENGER DAMAGE.  REPLACED LENS ON EMERGENCY LIGHTS ASSY AT ROW 11C, 20C, 21C.  ALL LIGHTS OPERATIONAL.
